# SDR FOTR20006NR5548

- Difficulty date: February 1, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STA 970 FRAME DOUBLER DRILLED BELOW STR 7R.  REPAIRED ON FASI WO20006 N/R 05548.  REPAIRED FRAME AT STA 970 BETWEEN STR 7R AND 8R IAW B727 SRM 53-10-2 FIG 5 AND 53-10-4 FIG 2, REV 102.  MATERIAL USED: DOUBLER; 7075-T6, 0.063, DIM: 8.0 BY 3.375.  CUT OUT DIM: 1.125 BY 1.0.
